# SDR U30A200300025

- Difficulty date: August 3, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N264AV
- Make and model: Airbus A320-214
- Aircraft serial: 1867
- Aircraft time: 2,036 hours, 642 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Discharged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "DAILY" CHECK, IN ORD, THE R2 CREW/PAX DOOR EMERGENCY OPERATION ASSIST/DAMPER BOTTLE HAD LOW PRESURE. MAINTENANCE SERVICED THE R2 EMERGENCY OPERATION ASSIST/DAMPER BOTTLE IAW AMM 52-10-00-614. ON 8/4/03 DURING THE NEXT "DAILY CHECK, SRTC (SPECIAL REQUEST TASK CARD) 52-03-005 WAS ISSUED TO REPLACE THE DIAPHRAGM AND ASSOCIATED SEALS IN THE PERCUSSION MECHANISM. THE DIAPHRAGM (P/N FE240-221-001) AND SEALS WERE REPLACED AND THE BOTTLE RESERVICED.
